Topological Methods in Nonlinear Analysis
- Topol. Methods Nonlinear Anal.
- Volume 33, Number 1 (2009), 1-15.
Equivariant path fields on topological manifolds
A classical theorem of H. Hopf asserts that a closed connected smooth manifold admits a nowhere vanishing vector field if and only if its Euler characteristic is zero. R. Brown generalized Hopf's result to topological manifolds, replacing vector fields with path fields. In this note, we give an equivariant analog of Brown's theorem for locally smooth $G$-manifolds where $G$ is a finite group.
Topol. Methods Nonlinear Anal., Volume 33, Number 1 (2009), 1-15.
First available in Project Euclid: 27 April 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Borsari, Lucília; Cardona, Fernanda; Wong, Peter. Equivariant path fields on topological manifolds. Topol. Methods Nonlinear Anal. 33 (2009), no. 1, 1--15. https://projecteuclid.org/euclid.tmna/1461782235